A 21-year-old female asked:
Severe headache for 2 weeks,light mucosal nose bleeding one sided,clean head ct and blood test.halved my cabergoline dose 2 weeks ago.could be related?
1 doctor answer • 2 doctors weighed in
ENT and Head and Neck Surgery 64 years experience
Headache Med change: The Cabergoline you've been taking usually can cause a headache when first starting. It would be unusual for it to give you a headache upon cutting the dose in half. There are other medications that you may be taking as well that can create some of the problem. If your blood pressure is normal you need to speak with your doctor who's given you the medication. The nose bleed evaluated by an ENT.
Created for people with ongoing healthcare needs but benefits everyone.
1.4k viewsReviewed >2 years ago
Last updated Feb 10, 2017
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.